# SDR 06FDEA1528

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED AT STN 1150 STR 21R REPAIR REQUIRES EVALUATION FOR   MAJOR /MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR CLASSIFIED AS MAJOR AND WAS ACCOMPLISHED USING FAA APPROVED DATA.
